计算数学
       首页 |  期刊介绍 |  编委会 |  投稿指南 |  期刊订阅 |  下载中心 |  留言板 |  联系我们 |  在线办公 | 
计算数学  2012, Vol. 34 Issue (2): 113-124    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |  Next Articles  
计算立方体上Henon方程多个正解的分歧方法
李昭祥1,2, 杨忠华1,2
1. 上海师范大学计算数学系, 上海 200234;
2. 科学计算上海高校重点实验室, 上海 200234
COMPUTING MULTIPLE SOLUTIONS TO THE BOUNDARY VALUE PROBLEM OF HENON EQUATION
Li Zhaoxiang1,2, Yang Zhonghua1,2
1. Department of Mathematics, Shanghai Normal University, Shanghai, 200234, China;
2. Scientific Computing Key Laboratory of Shanghai University, Shanghai, 200234, China
 全文: PDF (6036 KB)   HTML (1 KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 本文首先应用分歧方法给出计算立方体上Henon方程边值问题D4(3)对称正解的三种算法, 然后以Henon方程中的参数r为分歧参数, 在D4(3)对称正解解枝上 用扩张系统方法求出对称破缺分歧点, 进而用解枝转接方法计算出其它具有不同对称性质的正解.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
关键词Henon方程   对称破缺分歧   多解   扩张系统   解枝转接     
Abstract: Three algorithms based on the bifurcation method are applied to computing the D4(3) symmetric positive solutions to the boundary value problem of Henon equation. Taking r in Henon equation as a bifurcation parameter, the symmetry-breaking bifurcation points are found via the extended systems on the branch of the D4(3) symmetric positive solutions. Finally, other symmetric positive solutions are computed by the branch switching method based on the Liapunov-Schmidt reduction.
Key wordsHenon equation   symmetry-breaking bifurcation   multiple solutions   extended system   branch switching   
收稿日期: 2009-10-08;
基金资助:

国家自然科学基金(批准号:10901106);上海重点学科建设项目(批准号:S30405);上海市自然科学基金(批准号:09ZR1423200);上海市科委创新项目(批准号:09YZ150).

引用本文:   
. 计算立方体上Henon方程多个正解的分歧方法[J]. 计算数学, 2012, 34(2): 113-124.
. COMPUTING MULTIPLE SOLUTIONS TO THE BOUNDARY VALUE PROBLEM OF HENON EQUATION[J]. Mathematica Numerica Sinica, 2012, 34(2): 113-124.
 
[1] Henon M. Numerical experiments on the stability of spherical stellar systems[J]. Astronom Astrophys, 1973, 24: 229-238.
[2] Byeon J, Wang Z Q. On the Henon equation: asymptotic profile of ground states I[J]. Ann I H Poincare An, 2006, 23(6): 803-828.
[3] Cao D M, Peng S J. The asymptotic behavior of the ground state solutions for Henon equation[J]. J Math Anal Appl, 2003, 278(1): 1-17.
[4] Peng S J. Multiple boundary concentrating solutions to Dirichlet problem of Henon equation[J]. Acta Mathematics Applicatae Sinica English Series, 2006, 22(1): 137-162.
[5] Pao C V. Block monotone iterative methods for numerical solutions of nonlinear elliptic equations[ J]. Numer Math, 1995, 72: 239-262.
[6] Choi Y S, McKenna P J. A mountain pass method for the numerical solutions of semilinear elliptic problems[J]. Nonlinear Anal, 1993, 20: 417-437.
[7] Ding Z H,Costa D,Chen G. A high-linking algorithm for sign-changing solutions of semilinear elliptic equations[J]. Nonlinear Anal, 1999, 38: 151-172.
[8] Li Y, Zhou J X. A minimax method for finding multiple critical points and its applications to semilinear PDEs[J]. SIAM J Sci Comput, 2002, 23: 840-865.
[9] Chen C M, Xie Z Q. Search-extension method for multiple solutions of nonlinear problem[J]. Comp Math Appl, 2004, 47: 327-343.
[10] Yang Z H, Li Z X, Zhu H L. Bifurcation method for solving multiple positive solutions to Henon equation[J]. Science in China Series A: Mathematics, 2008, 51(12): 2330-2342.
[11] Li Z X, Yang Z H and Zhu H L, Bifurcation Method for Solving Multiple Positive Solutions to Boundary Value Problem of Henon Equation on Unit Disk[J]. Computers and Mathematics with Applications, 2011, 62: 3775-3784.
[12] Li Z X, Zhu H L and Yang Z H,Bifurcation method for solving multiple positive solutions to Henon equation on the unit cube[J]. Commun Nonlinear Sci Numer Simulat, 2011, 16: 3673-3683.
[13] Li Z X, and Yang Z H, Bifurcation method for solving multiple positive solutions to boundary value problem of p-Henon equation on the unit disk[J]. Applied Mathematics and Mechanics, 2010, 31(4): 511-520.
[14] Zhu H L and Li Z X, Newton’s method’s basin of attraction for sign-changing solutions of concave and convex nonlinearities[J]. Applied Mathematics and Computation, 2010, 217: 2937-2943.
[15] 李昭祥, 杨忠华,朱海龙. 正方形上p-Henon 方程多个正解的计算[J]. 数值计算与计算机应用, 2010, 31(3): 161-171. 浏览
[16] 杨忠华. 非线性分歧: 理论和计算[M]. 北京: 科学出版社, 2007.
[1] 李昭祥, 杨忠华, 朱海龙. 正方形上p-Henon方程多个正解的计算[J]. 计算数学, 2010, 31(3): 161-171.

Copyright 2008 计算数学 版权所有
中国科学院数学与系统科学研究院 《计算数学》编辑部
北京2719信箱 (100190) Email: gxy@lsec.cc.ac.cn
本系统由北京玛格泰克科技发展有限公司设计开发
技术支持: 010-62662699 E-mail:support@magtech.com.cn
京ICP备05002806号-10